Article
An Explicit Formula for Bernoulli Polynomials with a q Parameter in Terms of r-Whitney Numbers
Authors
Abstract
We define the Bernoulli polynomials with a q parameter in terms of r-Whitney numbers of the second kind. Some algebraic properties and combinatorial identities of these polynomials are given. Also, we obtain several relations between the Cauchy and Bernoulli polynomials with a q parameter in terms of r-Whitney numbers of both kinds.
Keywords
Bernoulli numbers and polynomials, r-Whitney numbers, Stirling numbers.
Citation
Shiha, F. A. (2018). An explicit formula for bernoulli polynomials with a q parameter in terms of r-whitney numbers. Journal of Analysis & Number Theory, 6(2), 47–50. https://doi.org/10.18576/jant/060202
F. A. Shiha, “An explicit formula for bernoulli polynomials with a q parameter in terms of r-whitney numbers,” Journal of Analysis & Number Theory, vol. 6, no. 2, pp. 47–50, 2018, doi: 10.18576/jant/060202.
Shiha FA. An explicit formula for bernoulli polynomials with a q parameter in terms of r-whitney numbers. Journal of Analysis & Number Theory. 2018;6(2):47–50. doi:10.18576/jant/060202.
Shiha, F. A. (2018), ‘An explicit formula for bernoulli polynomials with a q parameter in terms of r-whitney numbers’, Journal of Analysis & Number Theory, 6(2), pp. 47–50. Available at: https://doi.org/10.18576/jant/060202.
Shiha, Faten A. “An Explicit Formula for Bernoulli Polynomials with a Q Parameter in Terms of R-whitney Numbers.” Journal of Analysis & Number Theory, vol. 6, no. 2, 2018, pp. 47–50. https://doi.org/10.18576/jant/060202.
Shiha, Faten A. “An Explicit Formula for Bernoulli Polynomials with a Q Parameter in Terms of R-whitney Numbers.” Journal of Analysis & Number Theory 6, no. 2 (2018): 47–50. https://doi.org/10.18576/jant/060202.
Export citation
Published by: Engineering Journals


